| Model Number |
CNWTT5 |
| Medical Device Problem Code |
Application Program Problem: Power Calculation Error (1473)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient had poor vision.The clinical reason for explant mentioned as wrong diopter implanted.Additional information has been requested.
Additional Manufacturer Narrative
Upon further review this complaint was reassessed and confirmed that, this event does not meet criteria for reporting as a serious injury as the patient implanted with incorrect lens (7 diopter lens implanted instead of 17 diopter lens) and as per physician opinion the device did not contributed to the issue or the event.The issues resolved after replacing the lens.No further regulatory reports required.The manufacturer internal reference number is: (b)(4).